I have been on 100mg of Topomax (topamax) for about 2 weeks now. My doctor was very hesitant to put me on it since I am a recovering Anorexic/Bulimic. He was afraid that the appetite suppresant side effects would trigger me into another full blow relapse. But it has done just the opposite. I have been very hungry. And that has created a bit of depression. But I am already on Prozac for prevention of binges, but is a low dosage, so the antidepressant qualities are limited. But the postitives are awesome, I have not had a migraine since starting this medicine. It has been great. I have been soooo tired though. I have had absolutely no energy. All I want to do is sleep.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.